# SDR GTIA2022022136293

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N697NK
- Make and model: Airbus A320-232
- Aircraft serial: 4305
- Aircraft time: 28,729 hours, 11,084 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T.O. POWER REDUCTION THE OIL QUANTITY WENT DOWN TO APPROX 6.2 QT. WE GOT THE ADVISORY AND FLASHING INDICATION. IT SHOWED 8.5 DURING THE APPROACH AND LANDING-SRVCD ENG #2 IAW AMM 12-13-79 W/9QTS OF OIL
